| Model Number |
N/A |
| Medical Device Problem Code |
Material Deformation (2976)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/02/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.Each event reported to bd is evaluated and investigated in accordance with our complaint investigation procedures.The investigation process includes, but is not limited to, evaluation of the event details provided by the complaint facility, a review of complaint history, manufacturing records and risk document where applicable, and an evaluation of the subject device when available to identify potential contributing factors.The device has not been returned to the manufacturer for evaluation.
Event or Problem Description
It was reported that (b)(6) 2026, 8:40 am the patient underwent hemodialysis treatment.Under ultrasound guidance, the critical care physician slowly advanced the introducer needle toward the umbilicus at a 45-degree angle to the skin, performing intermittent aspiration during insertion.After advancing approximately 2.0 cm and aspirating dark red blood, a guidewire was inserted.Following successful dilation with a dilator finger, the dilator finger was withdrawn.Attempting to advance the hemofiltration catheter revealed difficult placement and resistance during guidewire retraction.Adjustment attempts failed, necessitating withdrawal.The guidewire was severely bent.Immediately switched to a different brand of deep venous guidewire for re-puncture.The deep venous guidewire allowed successful puncture, and the hemofiltration catheter was successfully placed.The patient was successfully connected to the machine.